The Identifiability Problem for Repairable Systems Subject to Competing Risks. Bedford, T. & Lindqvist, B. H. Advances in Applied Probability, 36(3):774–790, September, 2004.
The Identifiability Problem for Repairable Systems Subject to Competing Risks [link]Paper  doi  bibtex   
@Article{Bedford:2004:IPR,
  author =       "Tim Bedford and Bo H. Lindqvist",
  title =        "The Identifiability Problem for Repairable Systems
                 Subject to Competing Risks",
  journal =      j-ADV-APPL-PROB,
  volume =       "36",
  number =       "3",
  pages =        "774--790",
  month =        sep,
  year =         "2004",
  CODEN =        "AAPBBD",
  DOI =          "https://doi.org/10.2307/4140407",
  ISSN =         "0001-8678 (print), 1475-6064 (electronic)",
  ISSN-L =       "0001-8678",
  bibdate =      "Sat May 3 07:42:51 MDT 2014",
  bibsource =    "http://www.jstor.org/stable/i387656;
                 http://www.math.utah.edu/pub/tex/bib/advapplprob.bib",
  URL =          "http://www.jstor.org/stable/4140407",
  acknowledgement = ack-nhfb,
  ajournal =     "Adv. Appl. Probab.",
  fjournal =     "Advances in Applied Probability",
  journal-URL =  "http://www.jstor.org/journals/00018678.html",
}

Downloads: 0